A Batalin-Vilkovisky structure on the complete cohomology ring of a Frobenius algebra

Tomohiro Itagaki, Katsunori Sanada, Satoshi Usui

Research output: Contribution to journalArticlepeer-review

Abstract

We study the existence of a Batalin-Vilkovisky differential on the complete cohomology ring of a Frobenius algebra. We construct a Batalin-Vilkovisky differential on the complete cohomology ring in the case of Frobenius algebras with diagonalizable Nakayama automorphisms.

Original languageEnglish
Pages (from-to)226-277
Number of pages52
JournalJournal of Algebra
Volume581
DOIs
Publication statusPublished - 1 Sep 2021

Keywords

  • Batalin-Vilkovisky algebra
  • Complete cohomology
  • Frobenius algebra
  • Gerstenhaber algebra
  • Hochschild (co)homology
  • Tate-Hochschild cohomology

Fingerprint Dive into the research topics of 'A Batalin-Vilkovisky structure on the complete cohomology ring of a Frobenius algebra'. Together they form a unique fingerprint.

Cite this